MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXL EXT TAB 7 X 50MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH SI POLYAXL EXT TAB 7 X 50MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179732750
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional pro-codes: mnh, kwp, nkb, kwq, mni.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the si polyaxl ext tab 7 x 50mm was broken during reverse logistics audit of returned device at (b)(4).There was no patient involvement and no additional information is available.Concomitant product: si polyaxl ext tab 7 x 50mm.This complaint involves one (1) si polyaxl ext tab 7 x 50mm.This report is1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the dhr of product code 179732750, lot argb1b, was reviewed and no non-conformances were observed during the manufacturing process.The product was released on may 14, 2014.Qty.96.The dhr was electronically reviewed.Visual inspection: the si polyaxl ext tab 7 x 50mm(product code 179732750, lot argb1b) was received at us customer quality (cq).Upon visual inspection it was noticed that the screw shank component was broken below the head and the reduction tabs were broken the broken components were not returned.No other defects was identified on the device.Defect identified? yes.Dimensional inspection: no dimensional analysis was performed due to confirmed post manufacturing damage identified.Complaint confirmed? yes.Conclusion: the complaint condition is confirmed.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SI POLYAXL EXT TAB 7 X 50MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11379517
Report Number1526439-2021-00360
Device Sequence Number17090333
Product Code MNI
UDI-Device Identifier10705034074054
UDI-Public(01)10705034074054
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179732750
Device Catalogue Number179732750
Device Lot NumberARGB1B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2021
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/24/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SI POLYAXL EXT TAB 7 X 50MM.; SI POLYAXL EXT TAB 7 X 50MM